Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 96, NWS Indianapolis, IN

June 17, 20224 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 17, 2022, 9:06 AM EDT for 4 counties in Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2022, 9:06 AM EDT (13:06 UTC)
Expired
Jun 17, 2022, 9:45 AM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, IN, Greene County, IN, Lawrence County, IN, Martin County, IN

The radar

The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:14 AM EDTTSTM WND DMG5 E Crane, INSEVERAL TREES DOWNED ALONG LAKE GREENWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 7:03 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

089 
WUUS53 KIND 171306
SVRIND
INC027-055-093-101-171345-
/O.NEW.KIND.SV.W.0096.220617T1306Z-220617T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
906 AM EDT Fri Jun 17 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Martin County in southwestern Indiana...
  Southeastern Greene County in southwestern Indiana...
  Lawrence County in south central Indiana...
  Northeastern Daviess County in southwestern Indiana...

* Until 945 AM EDT.

* At 906 AM EDT, a severe thunderstorm was located 10 miles north of
  Shoals, or 15 miles west of Bedford, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Williams, Silverville and Huron around 915 AM EDT.

Other locations in the path of this severe thunderstorm include
Mitchell, Spring Mill State Park and Tunnelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3871 8692 3878 8692 3881 8709 3891 8708
      3900 8683 3887 8628 3877 8628 3874 8629
      3873 8631 3869 8631 3869 8668 3860 8668
TIME...MOT...LOC 1306Z 288DEG 35KT 3882 8676 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
3 follow-up statements
942 
WWUS53 KIND 171322
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
922 AM EDT Fri Jun 17 2022

INC055-171331-
/O.CAN.KIND.SV.W.0096.000000T0000Z-220617T1345Z/
Greene IN-
922 AM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon EDT for
south central and southwestern Indiana.

LAT...LON 3871 8692 3878 8692 3879 8700 3890 8693
      3890 8668 3891 8668 3887 8628 3877 8628
      3874 8629 3873 8631 3869 8631 3869 8668
      3860 8668
TIME...MOT...LOC 1321Z 288DEG 35KT 3877 8657 

$$

INC027-093-101-171345-
/O.CON.KIND.SV.W.0096.000000T0000Z-220617T1345Z/
Martin IN-Lawrence IN-Daviess IN-
922 AM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR MARTIN...LAWRENCE AND NORTHEASTERN DAVIESS COUNTIES...

At 921 AM EDT, a severe thunderstorm was located 7 miles southwest of
Bedford, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Mitchell, Spring Mill State Park and Tunnelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3871 8692 3878 8692 3879 8700 3890 8693
      3890 8668 3891 8668 3887 8628 3877 8628
      3874 8629 3873 8631 3869 8631 3869 8668
      3860 8668
TIME...MOT...LOC 1321Z 288DEG 35KT 3877 8657 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
913 
WWUS53 KIND 171329
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
929 AM EDT Fri Jun 17 2022

INC027-171339-
/O.CAN.KIND.SV.W.0096.000000T0000Z-220617T1345Z/
Daviess IN-
929 AM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS COUNTY IS
CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon EDT for
south central and southwestern Indiana.

LAT...LON 3868 8685 3890 8668 3891 8668 3887 8628
      3877 8628 3874 8629 3873 8631 3869 8631
      3869 8668 3860 8668
TIME...MOT...LOC 1329Z 296DEG 28KT 3887 8641 3860 8669 

$$

INC093-101-171345-
/O.CON.KIND.SV.W.0096.000000T0000Z-220617T1345Z/
Martin IN-Lawrence IN-
929 AM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR NORTHEASTERN MARTIN AND LAWRENCE COUNTIES...

At 929 AM EDT, severe thunderstorms were located along a line
extending from near Bedford to 7 miles southeast of Shoals, moving
southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bedford, Shoals, Mitchell, Oolitic, Williams, Spring Mill State Park,
Silverville, Huron and Tunnelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 8685 3890 8668 3891 8668 3887 8628
      3877 8628 3874 8629 3873 8631 3869 8631
      3869 8668 3860 8668
TIME...MOT...LOC 1329Z 296DEG 28KT 3887 8641 3860 8669 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
270 
WWUS53 KIND 171342
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
942 AM EDT Fri Jun 17 2022

INC093-101-171352-
/O.EXP.KIND.SV.W.0096.000000T0000Z-220617T1345Z/
Martin IN-Lawrence IN-
942 AM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARTIN AND
LAWRENCE COUNTIES WILL EXPIRE AT 945 AM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until noon EDT for
south central and southwestern Indiana.

LAT...LON 3868 8685 3890 8668 3891 8668 3887 8628
      3877 8628 3874 8629 3873 8631 3869 8631
      3869 8668 3860 8668
TIME...MOT...LOC 1342Z 288DEG 35KT 3884 8628 3857 8656 

$$

White

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:43 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 17, 6:43 AM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
643 AM EDT Fri Jun 17 2022

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 622 AM EDT Fri Jun 17 2022

Latest satellite and radar imagery show an MCS along the MO/IL
capable of producing damaging winds in excess of 60 mph and large
hail. Surface analysis reveals a slow moving cold front extending
west to east just north of the I-70 corridor with a sharp theta-e
axis and dew point gradient along it. The MCS is expected to ride
along and just south of the boundary along the axis of greatest
instability where ML CAPE values of 3000-4000 j/kg exist.
Observations from around St. Louis indicate storms at the leading
edge of the MCS may be elevated with cloud bases around 8-9 kft;
however with low and mid level lapse rates 7-7.5 C/Km, dry air in
the mid levels, and DCAPE upwards of 800-1000 j/kg (from RAP data),
wind energy has been able to make it to the surface. These storms
continue to pose a damaging wind and hail threat as they trek
eastward into Illinois where ACARS soundings and observations show
an environment conducive for MCS maintenance. Increasing lift ahead
of the mid level impulse responsible for the MCS has also sparked
scattered showers and sub-severe thunderstorms along and south of
the front in Illinois and Indiana this morning; therefore increased
PoPs above guidance for western and SW Indiana this morning. Will
have to watch these cells as a few of them have been growing upscale
and became quite strong pretty fast.

Expect the MCS to continue east southeastward through the morning,
making it to the IL/IN border by 10 am. Scattered convection ahead
of the main MCS will continue to develop and move into South Central
Indiana over the next couple hours... mainly along and south of the
I-70 corridor. Still some uncertainty exists regarding the strength
of the MCS as it nears Indiana. Typically these systems weaken after
sunrise as the low level jet helping fuel it shuts of; however in
such a moist, unstable environment, this system may become cold pool
driven and be able to sustain itself a few more hours. Am not ruling
out an isolated severe wind gust or hail threat across far western
Indiana if this complex holds together. Still expect the entire
system to weaken as it crosses Southern Indiana through the morning.

Expect temperatures to remain steady in the low 70s in areas of rain
and increased cloud cover through the morning. Sharp rises in
temperatures likely during the early afternoon as clouds clear and
precipitation moves out of the area. With rain chances this morning,
do not think the atmosphere will dry out as much as what models
predict, therefore expect another humid day across Central and
Southern Indiana.

&&

.Short Term...(Today through Saturday)
Issued at 227 AM EDT Fri Jun 17 2022

...Morning thunderstorms along and south of the I-74 corridor...
...Seasonal temperatures return for the weekend...

Brief reprieve from the excessive heat expected this weekend before
another round of well above normal temperatures returns early next
week...but first a chance of thunderstorms across South Central
Indiana Friday morning. Aloft, a digging upper low over SE Canada
and a building ridge over the northern Plains place Indiana in a
northwest flow pattern. Surface analysis shows a weak cold front
extending from near Omaha to South Bend to Cleveland northeastward
to Montreal with 60-70+ dew points south of it and a much drier
environment to the north. This front will continue to push south
over the next 24 hours as troughing over Canada continues to dig,
suppressing high pressure to the south.

Potential for thunderstorms exists across the southern half of the
forecast area early this morning as a convection complex across
Missouri and Iowa ride along a front draped across the region. Water
vapor imagery early this morning shows a weak mid level impulse
embedded within the northwest flow pattern sparking off thunderstorms
along the surface boundary. Latest CAMs guidance picks up on this
developing MCS and brings it to the SW IN border late this morning.
06z ACARS soundings from both St. Louis and Indianapolis depict an
environment conducive for MCS maintenance through the night with
MUCAPE around 3500 j/kg, 0-3 km shear 25-30 kts, steep lapse rates
through the column, and a very moist PBL with dew points in the
lower 70s. Expect the MCS to ride east southeast along the surface
boundary/sharp instability gradient through the morning. RAP MCS
maintenance parameter highlights the I-70 corridor from KCMO to SLT
to IND for an area conducive for MCS development and maintenance
through the early morning further increasing confidence in storms
surviving the trek across the Midwest. Expect these storms to become
slightly elevated as a weak overnight inversion sets up just above
the PBL; however would not be surprised to see a few storms produce
strong wind gusts that reach the surface with steep lower and mid
level lapse rates and plenty of dry air aloft. Small hail, heavy
rain, and lightning are also potential threats with this approaching
MCS. Best chance for thunderstorms this morning is across the
southern 1/3 of the forecast area, south of a line from Terre Haute
to Bloomington to Columbus. Expect the MCS to be in its weakening
phase as it moves west to east southeast across Indiana; therefore
currently expect the best chance of anything strong to severe along
the IL/IN border. CAMS brings the MCS toward the IL/IN border around
10 am and has it through the area by 2 pm.

Another forecast challenge presented by this potential complex of
storms is the temperature and sky forecast for the rest of the day.
Will have to watch how much cloud cover spreads over Central Indiana
from the morning storms. Lingering clouds through the morning, even
in areas north of the main thunderstorm complex, should keep
temperatures from following a typical diurnal curve. Expect
temperatures to remain steady in the lower 70s for areas that receive
rain and remain cloudy through the morning. As clouds clear rapidly
during the afternoon, temperatures will likely spike into the 80s.
Northern portions of the CWA stand the best chance of having little
influence from storms across the south; therefore temperatures may
rise faster across North Central Indiana, creating a sharp
north/south gradient across Indiana. Cold front moving through the
region will have more of an effect on humidity levels rather than
temperatures today. While highs today remains in the upper 80s to
near 90, expect humidity levels to fall through the afternoon with
dew points falling into the 50s - low 60s by this evening. Morning
storms across the south may slow the drying trend there; therefore
keeping higher humidity levels through the day for areas that see
thunderstorms.

...Saturday...

As troughing continues to dig across the Northeast CONUS, the area
of high pressure across the Southeast is shunted back to the south
while another area of high pressure centered over Ontario drops
southward. Northerly flow on the backside of the trough and eastern
edge of the Canadian high will continue to advect much cooler and
drier air into the Great Lakes and Ohio Valley this weekend making
it feel more like September rather than June! Much cooler air aloft
(11-12C at 850 mb compared to 20-26C a few days ago) should lead to
highs in the upper 70s to low 80s. Dew points continue to fall as
dry air advects in and mixes down to the surface, bottoming out in
the mid 40s for Northern Indiana and mid 50s for Southern Indiana.
Subsidence under the high will keep skies clear and the chance for
precipitation far away from Indiana this weekend.

&&

.Long Term...(Saturday night through Thursday)
Issued at 227 AM EDT Fri Jun 17 2022

Surface high pressure will move into the area Saturday night into
Sunday, and then slide east of the area through early next week.
Aloft, the upper ridge will build back in as well.

Any convection riding around the ridge through Sunday night will
encounter dry air and shouldn't make it nearby, and afterwards the
ridge will close enough to keep any convection east of central
Indiana.

The results of the above will be dry and increasingly hot and humid
conditions developing. Sunday will remain more comfortable with
highs in the 80s, but by Monday highs will return to around 90.
By Tuesday highs could potentially reach the mid and upper 90s with
heat indices around 100.

For mid-week next week, an upper trough moving through southern
Canada and the northern USA will push the upper ridge south of the
area, allowing a cold front to move in. This will bring chances for
rain, but with best forcing remaining with the upper trough to the
north, coverage isn't expected to be high.

Uncertainties on how strong the upper trough will be and where the
cold front will end up leads to low PoPs continuing into Thursday.

Highs in the 90s will likely continue through Thursday with bulk of
the cooler air remaining north. How high in the 90s they get will
depend on how far south the front makes it as well as cloud/rain
coverage.

&&

.Aviation...(12Z TAF Issuance)
Issued at 642 AM EDT Fri Jun 17 2022

IMPACTS:

* AM showers and thunderstorms for Southwest and South Central IN
* VFR conditions expected this afternoon and through the rest of the
  period

DISCUSSION:

Morning thunderstorms expected across SW and South Central Indiana
as an MCS near the MO/IL border continues to track eastward. Current
forecast is for this complex of thunderstorms to hold together as it
moves into Indiana around and after 8 am. With such a warm, moist,
and unstable environment, the potential is there for a few storms to
become severe with winds in excess of 60 mph and large hail. Main
threat for storms is along and south of a line from KHUF to KBMG to
Columbus. Current ceilings under this complex are around 5,000 ft
however MVFR conditions are certainly possible as showers and storms
move through. Even in storms that are sub-severe, still expect brief
periods of reduced visibility, heavy rain, lightning, and erratic
wind speeds and directions. This complex of showers and storms
should move out of the area by around noon.

Expect rapid clearing this afternoon as a cold front pushes
southward through the area. VFR conditions likely this afternoon
through tomorrow.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...CM
Short Term...CM
Long Term...50
Aviation...CM
Hazardous weather outlook, Jun 17, 3:48 AM EDT, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
348 AM EDT Fri Jun 17 2022

INZ021-028>031-035>049-054>057-065-180800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Decatur-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Martinsville, Mooresville,
Greenwood, Franklin, Shelbyville, Rushville, and Greensburg
348 AM EDT Fri Jun 17 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

No Hazardous Weather is expected at this Time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible mid next week. It is too soon to
determine if any storms will be severe.

Dangerously hot weather may return next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ051>053-060>064-067>072-180800-
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Terre Haute, Brazil, Spencer, Gosport,
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield,
Jasonville, Worthington, Bloomington, Nashville, Columbus,
Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell,
Seymour, and North Vernon
348 AM EDT Fri Jun 17 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms are possible for Southwest and South Central Indiana
Friday morning. Severe storms are not expected; however a few storms
may be strong with gusty winds, small hail, heavy rain, and
lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible mid next week. It is too soon to
determine if any storms will be severe.

Dangerously hot weather may return next week.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed Friday morning.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 17, 8:44 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 AM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     TSTM WND GST     DECKER                  38.52N 87.52W
06/17/2022  E60 MPH          KNOX               IN   FIRE DEPT/RESCUE

            DECKER FIRE DEPT. MEMBER REPORTS TREES
            BREAKING AND ESTIMATES 60MPH WINDS.

&&

JM
Special weather statement, Jun 17, 8:48 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
848 AM EDT Fri Jun 17 2022

INZ060>062-067>070-171315-
Daviess IN-Knox IN-Martin IN-Lawrence IN-Greene IN-Sullivan IN-
Monroe IN-
848 AM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of southwestern Monroe,
southeastern Sullivan, northeastern Knox, northern Martin, Greene,
northwestern Lawrence and northeastern Daviess Counties through 915
AM EDT...

At 847 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomfield, or 28 miles southwest of Bloomington, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Monroe, southeastern Sullivan, northeastern Knox, northern Martin,
Greene, northwestern Lawrence and northeastern Daviess Counties,
including the following locations... Newberry, Lyons, Indian Springs,
Crane, Freelandville, Burns City, Sandborn, Odon, Dugger and Elnora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until noon EDT for
south central and southwestern Indiana.

&&

LAT...LON 3885 8733 3916 8723 3909 8652 3875 8670
TIME...MOT...LOC 1247Z 283DEG 40KT 3900 8700

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

White

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:10 AM EDTSevere Thunderstorm WarningINDKnox35 min
Jun 17, 8:42 AM EDTSevere Thunderstorm WarningINDDaviess, Knox48 min
Jun 17, 8:48 AM EDTSpecial Weather StatementINDGreene27 min
Jun 17, 10:41 AM EDTSpecial Weather StatementINDJennings19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.